# SDR HEEA0016751

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 6300 · Main Rotor Drive System
- Part: Driveshaft
- Part number: SKCP24563
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVESHAFT'S INNER SURFACE CORRODED.
